# SDR SWAA2022032979986

- Difficulty date: March 3, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 20,604 hours, 9,512 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP.FLOOR PANEL 120DF CORRODED AROUND THE FASTNER HOLE / [01] EVALUATED DAMAGE FOUND TO BE OUT OF LIMITS IAW  SRM 53-00-53-1A-1 5. A. (1) (B) 1) FIG 102  VERIFIED MATERIAL ALCLAD 2024 T3 .071' A TAG A115238 IAW AMM 25-52-01-201-801 1. C. TABLE 1 737-800;[02] VERIFIED ITEM 1. EXCEEDS 20' IN CORROSION DAMAGE.;[03] VERIFIED STEP 1;[04] FABRICATED NEW FWD CARG0 120DF FLOOR PANEL IAW AMM 25-52-01-201-801;[05] VERIFIED STEP 4 IS COMPLETE;[06] VERIFIED STEP 4;[07] OK TO TREAT AND PRIME;[08] TREATED AND PRIMED IAW AMM 51-21-41-370-802 AMM 51-21-72-370-804;[09] VERIFIED STEP COMPLETE;[10] VERIFIED STEP 8 AUDIT CW
